BibTeX record journals/ijcat/LiQS16

download as .bib file

@article{DBLP:journals/ijcat/LiQS16,
  author    = {Yuan Li and
               Zheng Qin and
               Lai{-}Xiang Shan},
  title     = {Adaptive modelling of non-linear errors-in-variables systems},
  journal   = {{IJCAT}},
  volume    = {53},
  number    = {1},
  pages     = {71--81},
  year      = {2016},
  url       = {https://doi.org/10.1504/IJCAT.2016.073604},
  doi       = {10.1504/IJCAT.2016.073604},
  timestamp = {Sun, 28 May 2017 13:21:50 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcat/LiQS16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier